# SDR IPXA09M56701

- Difficulty date: June 29, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1569503
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 281-W3-02 LT WING L/E TELESCOPIC REPAIR DOUBLER DOES NOT CORRELATE TO SRM AND DAMAGED INBOARD UPPER CORNER STA ZOS 4 61-XOS 473.  REMOVED EXISTING REPAIR FROM LT WING L/E TELESCOPIC DUCT CUTOUT AT XOS 464 AND XOS 470.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5730-34288-A AND EA 011-5730-01-A1897.
